| Catalog Number |
MZXT9001 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector was damaged.The following information was received by the initial reporter with the following verbatim: it was reported by customer that t piece connector found broken.
Additional Manufacturer Narrative
The customer reported t-connector fell off, and returned one sample of material mzxt9001, lot 24039349.Upon initial visual examination, the set had a separated luer collar and the complaint is verified.There was no damage to the t-connector, just a small lip on the plastic of the luer post.The lip is designed to prevent the collar from falling of the luer post, but the dimension is too small, and is out of tolerance.The manufacturing site confirmed the root cause for loose collar is the dimension out of tolerance, and traced that cause to molding cavity #2.A containment action was implemented on 04sep2024 to contain lots in process from molding and tolerance manufacturing.A work order was issued 04oct2024 to replace the slide core pin 03 on the molding cavity #2.A quality alert was issued 15oct2024 to communicate and reinforce the correct molding procedure of the male luer component.Device history record review for model mzxt9001 lot number 24039349 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 22mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.